# SDR ASOA2015110414093

- Difficulty date: November 4, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT RAIL CORRODED AT FS 544.00-559.00+80 LT SIDE.  LOCATED AND DRILLED, 42 EA, FASTENER HOLES ON NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  R & R SEAT TRACK AT RT SIDE WALL FS 544.00-559.00+80 IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
